# SDR DL76L010760

- Difficulty date: May 12, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 18,253 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Corroded
- Location: Slide Light
- Component: Wing Slide Light, 3015645
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR EMERGENCY SLIDE ILLUMINATION LIGHT INOP.  CHANGED ASSY RECEPTACLE.  MOUNTING ASSY CKS OK.  LIGHT CKS GOOD.
